Mathematical and numerical modeling of wave propagation in fractal trees

Patrick Joly 1 Adrien Semin 2
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : We propose and analyze a mathematical model for wave propagation in infinite trees with self-similar structure at infinity. The emphasis is put on the construction and approximation of transparent boundary conditions. © 2011.
Type de document :
Article dans une revue
Comptes Rendus Mathématique, Elsevier Masson, 2011, 349 (19-20), pp.1047-1051. 〈10.1016/j.crma.2011.09.008〉
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00849570
Contributeur : Aurélien Arnoux <>
Soumis le : vendredi 30 août 2013 - 13:25:25
Dernière modification le : jeudi 11 janvier 2018 - 06:20:23

Identifiants

Collections

Citation

Patrick Joly, Adrien Semin. Mathematical and numerical modeling of wave propagation in fractal trees. Comptes Rendus Mathématique, Elsevier Masson, 2011, 349 (19-20), pp.1047-1051. 〈10.1016/j.crma.2011.09.008〉. 〈hal-00849570〉

Partager

Métriques

Consultations de la notice

250